MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 GalaFlex 3D; Breast - Absorbable Mesh

DAVOL INC., SUB. C.R. BARD, INC. -1213643 GalaFlex 3D; Breast - Absorbable Mesh
Model Number 100042-01
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent breast augmentation surgery on (b)(6) 2024, during which a galaflex mesh was implanted.Following the procedure, the patient experienced pain at the implantation site, which led to a subsequent surgical intervention.On (b)(6) 2025, the galaflex mesh was surgically excised due to the reported pain.Despite the removal, the patient continued to experience complications and therefore underwent an additional procedure on (b)(6) 2025.As alleged, the patient experienced additional surgical intervention, mental anguish and chronic pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the common device name, medical device manufacturer and the manufacturing location.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Updated fields: a2, b4, b5, g3, g6, h2, h6, h10, h11.Corrected fields: d.2a (common device name), d3 (medical device manufacturer) & g1 (manufacturing location).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent breast augmentation surgery on (b)(6)2024, during which a galaflex mesh was implanted.Following the procedure, the patient experienced pain at the implantation site, which led to a subsequent surgical intervention.On (b)(6)2025, the galaflex mesh was surgically excised due to the reported pain.Despite the removal, the patient continued to experience complications and therefore underwent an additional procedure on (b)(6)2025.As alleged, the patient experienced additional surgical intervention, mental anguish and chronic pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.Addendum per additional information provided: 1.(b)(6)2024 - patient had history of breast augmentation, breast ptosis stage, double bubble deformity bilateral thereby underwent repair with the placement of galaflex mesh.Per op notes, "attention to the breast with epinephrine was placed below at the prior imf incision and was carried down to the breast pocket.The implants were removed.The galaflex mesh was sutured down to the imf fascia.The implants were placed back into the pocket and the subcutaneous tissue.The superior and lateral glandular tissue was then incised, and the nipple areolar complex was mobilized upward to the mid portion of the implant." addendum per additional information provided: 2.(b)(6)2024 - patient had history of breast augmentation, breast ptosis stage 1, double bubble deformity bilateral thereby underwent repair with the placement of two galaflex 3d scaffold (device 1 - right & device 2 - left).Per op notes, "attention to the breast with epinephrine was placed below at the prior imf incision and was carried down to the breast pocket.The implants were removed.Two galaflex 3d scaffold (device 1 - right & device 2 - left) were sutured down to the imf fascia.The implants were placed back into the pocket and the subcutaneous tissue.The superior and lateral glandular tissue was then incised, and the nipple areolar complex was mobilized upward to the mid portion of the implant." this file represents galaflex 3d (device 1 - right).
 
Event or Problem Description
Attorney alleges that the patient underwent breast augmentation surgery on (b)(6) 2024, during which a galaflex mesh was implanted.Following the procedure, the patient experienced pain at the implantation site, which led to a subsequent surgical intervention.On (b)(6) 2025, the galaflex mesh was surgically excised due to the reported pain.Despite the removal, the patient continued to experience complications and therefore underwent an additional procedure on (b)(6) 2025.As alleged, the patient experienced additional surgical intervention, mental anguish and chronic pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.Addendum per additional information provided: (b)(6) 2024 - patient had history of breast augmentation, breast ptosis stage, double bubble deformity bilateral thereby underwent repair with the placement of galaflex mesh.Per op notes, "attention to the breast with epinephrine was placed below at the prior imf incision and was carried down to the breast pocket.The implants were removed.The galaflex mesh was sutured down to the imf fascia.The implants were placed back into the pocket and the subcutaneous tissue.The superior and lateral glandular tissue was then incised, and the nipple areolar complex was mobilized upward to the mid portion of the implant.".
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum 1: h11: this supplemental emdr is submitted to document additional information provided and to correct the common device name, medical device manufacturer and the manufacturing location.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Updated fields: a2, b4, b5, g3, g6, h2, h6, h10, h11.Corrected fields: d.2a (common device name), d3 (medical device manufacturer) & g1 (manufacturing location).Addendum 2: h11: this supplemental emdr is submitted to document additional information provided and to correct the medical device brand name and the 510(k) number.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Review of manufacturing records confirms product was manufactured to specification.Updated fields: b4, b5, b7, g3, g6, h2, h4, h6, h10, h11.Corrected fields: d1 (medical device brand name) & g4 (pma / 510(k)#).This supplemental emdr represents the galaflex 3d (device 1 - right).An additional emdr was submitted to represent the galaflex 3d (device 2 - left).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GalaFlex 3D
Common Device Name
Breast - Absorbable Mesh
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lot #1, road #3, km 79.7
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key25191207
Report Number1213643-2026-00644
Device Sequence Number16087915
Product Code OOD
UDI-Device Identifier00810054980261
UDI-Public(01)00810054980261(17)250330(10)210392
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number100042-01
Device Catalogue NumberSH3D01
Device Lot Number210392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/29/2026
08/06/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/27/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale